RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kushnirchuk, I F

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:62
Abstract pages:394
Full texts:178

http://www.mathnet.ru/eng/person26848
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/481191

Publications in Math-Net.Ru
1976
1. I. F. Kushnirchuk, K. M. Fishman, “On the question of the similarity of quasitriangular matrices in the space of analytic functions in the disc”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 8,  42–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:8 (1976), 33–40
1975
2. I. I. Ibragimov, I. F. Kushnirchuk, “On the completeness of the system of eigenfunctions of a class of partial differential operators”, Dokl. Akad. Nauk SSSR, 222:5 (1975),  1020–1023  mathnet  mathscinet  zmath
3. I. F. Kushnirchuk, N. I. Nagnibida, “Completeness, and the property of being a basis, of the solutions of a certain differential equation in analytic spaces”, Differ. Uravn., 11:7 (1975),  1217–1224  mathnet  mathscinet  zmath
4. I. F. Kushnirchuk, N. I. Nagnibida, “The completeness, in analytic spaces in the disc, of the systems of eigenfunctions of linear ordinary differential operators”, Differ. Uravn., 11:5 (1975),  924–927  mathnet  mathscinet  zmath
1974
5. I. I. Ibragimov, I. F. Kushnirchuk, “On completeness of systems of cylinder functions in analytic spaces”, Dokl. Akad. Nauk SSSR, 214:4 (1974),  758–760  mathnet  mathscinet  zmath
6. I. I. Ibragimov, I. F. Kushnirchuk, “On the equivalence of Bessel and Euler operators in spaces of functions analytic in a disk”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  33–36  mathnet  mathscinet  zmath
7. I. F. Kushnirchuk, N. I. Nagnibida, K. M. Fishman, “Equivalence of differential operators with a regular singular point”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 169–171
1962
8. I. F. Kushnirchuk, “On a partial differential equation of higher order”, Dokl. Akad. Nauk SSSR, 145:4 (1962),  727–730  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019